# SDR SWAA2021021133938

- Difficulty date: December 2, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A1220
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SIDEWALL SUPPORT AT AFT CARGO BAY BS727D RBL22 WL156. / CORROSION ON SIDEWALL SUPPORT AT ACB BS 727D RBL22 WL156 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEMS THAT DO NO HAVE ENTRIES ARE CALLED REPLACABLE BY REPLACEMENT IAW SRM 51-10-02 PAR 9C. REMOVED AND REPLACED SIDEWALL SUPPORT PN# 146A9403-11 IAW SRM 51-40-02 AND IAW DWG# 146A1220
